# SDR SWIA2020013148031

- Difficulty date: January 12, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA - THE PRESSURE FLOOR SKIN AT FS 461.00 HAS TWO CRACKS 2 INCHES LONG ONE BTWN BL0.0 AND LBL9 AND 1 BTWN BL0.0 AND RBL9.  REPAIRED PER REO PER NDT MANUAL, PART NUMBER:   - , SERIAL NUMBER: 7578, POSITION:    (C-CHECK) RO 1/28/2020   COMPLYIED WITH SCHEDULED MAINTENANCE CODE: RA - THE PRESSURE FLOOR SKIN AT FS 461.00 HAS TWO CRACKS 2 INCHES LONG ONE BTWN BL0.0 AND LBL9 AND 1 BTWN BL0.0 AND RBL9.  REPAIRED PER REO PER NDT MANUAL   NO DEFECTS NOTED
